Alert archive / Texas / River Flood Warnings in 2012

River Flood Warning 49, NWS Houston/Galveston, TX

May 12, 2012Galveston County, Harris County, Texas

NWS Houston/Galveston, TX issued this river flood warning at May 12, 2012, 6:57 AM CDT for Galveston County, Harris County, Texas. It took effect at May 12, 2012, 7:08 AM CDT. It was in force for 6 days.

The area

The counties it named.

The facts

Issued
May 12, 2012, 6:57 AM CDT (11:57 UTC)
In effect from
May 12, 2012, 7:08 AM CDT
Expired
May 18, 2012, 7:08 AM CDT
In force
6 days
Issued by
NWS Houston/Galveston, TX
Flood severity
Minor

Counties Galveston County, TX, Harris County, TX

The radar

The Houston radar (KHGX), 12 km from the middle of the area, began a volume at 11:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The text

As transmitted, in the capitals the NWS used until 2016.

143 
WGUS44 KHGX 121157
FLWHGX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON, TX
657 AM CDT SAT MAY 12 2012

...THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A FLOOD WARNING 
FOR THE FOLLOWING RIVERS...

  CLEAR CREEK AT MYKAWA STREET IN PEARLAND AFFECTING BRAZORIA AND GALVESTON 
  CLEAR CREEK IN FRIENDSWOOD AT FM 528 AFFECTING GALVESTON AND HARRIS COUNTIES
  COWARD'S CREEK IN FRIENDSWOOD AFFECTING GALVESTON AND HARRIS COUNTIES
  CHIGER CREEK IN FRIENDSWOOD AFFECTING GALVESTON AND HARRIS COUNTIES
  CLEAR CREEK AT BAY AREA BOULEVARD AFFECTING GALVESTON AND HARRIS COUNTIES

FOR THE CLEAR CREEK, AT MYKAWA STREET...FRIENDSWOOD AT FM 528...FRIENDSWOOD...
FRIENDSWOOD...BAY AREA BOULEVARD, MINOR FLOODING IS OCCURING AND IS EXPECTED TO 
CONTINUE.  

THUNDERSTORMS FOCUSING ALONG A WARM FRONTAL BOUNDARY HAS PRODUCED 5 TO 7 INCHES OF RAIN OVER THE CLEAR CREEK WATERSHED IN THE PAST 6 TO 8 HOURS. RUNOFF FROM THIS RAINFALL HAS PRODUCE A SIGNIFICANT RISE AND MINOR FLOODING ON CLEAR CREEK ABOVE MYKAWA ROAD TO BELOW I-45.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PERSONS ARE URGED TO STAY AWAY FROM THE RIVER UNTIL WATER LEVELS RECEDE. 

MOTORISTS SHOULD AVOID ANY WATER COVERED ROADS AND FIND AN ALTERNATE ROUTE. 

LIVESTOCK AND EQUIPMENT SHOULD REMAIN OUT OF THE FLOOD PLAIN FOR THE NEXT FEW 
DAYS.

STAY TUNED TO NOAA WEATHER RADIO OR OTHER NEWS SOURCES FOR FURTHER UPDATES.

&&

122357-
/O.NEW.KHGX.FL.W.0046.120512T1157Z-000000T0000Z/
/MYKT2.1.ER.120512T0945Z.120512T1141Z.000000T0000Z.UU/
657 AM CDT SAT MAY 12 2012

THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A 

* FLOOD WARNING FOR 
  THE CLEAR CREEK IN PEARLAND AT MYKAWA STREET.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 0641 AM SATURDAY THE STAGE WAS 40.8 FEET. 
* FLOOD STAGE IS 39.8 FEET.
*FORECAST...THE CREEK ROSE ABOVER FLOOD STAGE EARLIER THIS MORNING WITH A CONTINUED RISE EXPECTED FOR THE NEXT COUPLE OF HOURS. 


$$

TXC167-201-122357-
/O.NEW.KHGX.FL.W.0047.120512T1237Z-000000T0000Z/
/HCCT2.1.ER.120512T1237Z.120512T1240Z.000000T0000Z.NO/
657 AM CDT SAT MAY 12 2012

THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A 

* FLOOD WARNING FOR 
  THE CLEAR CREEK IN FRIENDSWOOD AT FM 528.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 0631 AM SATURDAY THE STAGE WAS 9.8 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 12.0 FEET. 
* FORECAST...THE CREEK IS EXPECTED TO RISE ABOVE FLOOD STAGE WITHIN THE NEXT HOUR.

$$

TXC167-201-122356-
/O.NEW.KHGX.FL.W.0048.120512T1159Z-000000T0000Z/
/CCBT2.1.ER.120512T1159Z.120512T1244Z.000000T0000Z.UU/
657 AM CDT SAT MAY 12 2012

THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A 

* FLOOD WARNING FOR 
  THE COWARD'S CREEK IN FRIENDSWOOD.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 0634 AM SATURDAY THE STAGE WAS 28.7 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 28.8 FEET. 
* FORECAST...THE CREEK IS EXPECTED TO RISE ABOVE FLOOD STAGE WITHIN THE NEXT HOUR.

$$

TXC167-201-122356-
/O.NEW.KHGX.FL.W.0049.120512T1208Z-000000T0000Z/
/CCWT2.1.ER.120512T1208Z.120512T1244Z.000000T0000Z.UU/
657 AM CDT SAT MAY 12 2012

THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A 

* FLOOD WARNING FOR 
  THE CHIGER CREEK IN FRIENDSWOOD.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 0629 AM SATURDAY THE STAGE WAS 28.5 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 29.0 FEET. 
* FORECAST...THE CREEK IS EXPECTED TO RISE ABOVE FLOOD STAGE WITHIN THE NEXT HOUR.

$$

TXC167-201-122356-
/O.NEW.KHGX.FL.W.0050.120512T1157Z-000000T0000Z/
/CBAT2.1.ER.120512T1043Z.120512T1142Z.000000T0000Z.UU/
657 AM CDT SAT MAY 12 2012

THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A 

* FLOOD WARNING FOR 
  THE CLEAR CREEK AT BAY AREA BOULEVARD.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 0642 AM SATURDAY THE STAGE WAS 8.8 FEET. 
* FLOOD STAGE IS 8.0 FEET.
* FORECAST...THE CREEK ROSE ABOVE FLOOD STAGE EARLIER THIS MORNING WITH A CONTINUED RISE EXPECTED FOR THE NEXT COUPLE OF HOURS. 


$$
2 follow-up statements
998 
WGUS44 KHGX 121159
FLWHGX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON, TX
659 AM CDT SAT MAY 12 2012

...THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A FLOOD WARNING 
FOR THE FOLLOWING RIVERS...

  CLEAR CREEK AT MYKAWA STREET IN PEARLAND AFFECTING BRAZORIA AND GALVESTON 
  CLEAR CREEK IN FRIENDSWOOD AT FM 528 AFFECTING GALVESTON AND HARRIS COUNTIES
  COWARD'S CREEK IN FRIENDSWOOD AFFECTING GALVESTON AND HARRIS COUNTIES
  CHIGER CREEK IN FRIENDSWOOD AFFECTING GALVESTON AND HARRIS COUNTIES
  CLEAR CREEK AT BAY AREA BOULEVARD AFFECTING GALVESTON AND HARRIS COUNTIES

FOR THE CLEAR CREEK, AT MYKAWA STREET...FRIENDSWOOD AT FM 528...FRIENDSWOOD...
FRIENDSWOOD...BAY AREA BOULEVARD, MINOR FLOODING IS OCCURRING AND IS EXPECTED
TO CONTINUE.  

THUNDERSTORMS FOCUSING ALONG A WARM FRONTAL BOUNDARY HAS PRODUCED 5 TO 7 INCHES
OF RAIN OVER THE CLEAR CREEK WATERSHED IN THE PAST 6 TO 8 HOURS. RUNOFF FROM
THIS RAINFALL HAS PRODUCE A SIGNIFICANT RISE AND MINOR FLOODING ON CLEAR CREEK
ABOVE MYKAWA ROAD TO BELOW I-45.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PERSONS ARE URGED TO STAY AWAY FROM THE RIVER UNTIL WATER LEVELS RECEDE. 

MOTORISTS SHOULD AVOID ANY WATER COVERED ROADS AND FIND AN ALTERNATE ROUTE. 

LIVESTOCK AND EQUIPMENT SHOULD REMAIN OUT OF THE FLOOD PLAIN FOR THE NEXT FEW 
DAYS.

STAY TUNED TO NOAA WEATHER RADIO OR OTHER NEWS SOURCES FOR FURTHER UPDATES.

&&

122359-
/O.NEW.KHGX.FL.W.0046.120512T1159Z-000000T0000Z/
/MYKT2.1.ER.120512T0945Z.120512T1141Z.000000T0000Z.UU/
659 AM CDT SAT MAY 12 2012

THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A 

* FLOOD WARNING FOR 
  THE CLEAR CREEK IN PEARLAND AT MYKAWA STREET.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 0641 AM SATURDAY THE STAGE WAS 40.8 FEET. 
* FLOOD STAGE IS 39.8 FEET.
* FORECAST...THE CREEK ROSE ABOVE FLOOD STAGE EARLIER THIS MORNING WITH A
  CONTINUED RISE EXPECTED FOR THE NEXT COUPLE OF HOURS. 


$$

TXC167-201-122359-
/O.NEW.KHGX.FL.W.0047.120512T1237Z-000000T0000Z/
/HCCT2.1.ER.120512T1237Z.120512T1240Z.000000T0000Z.NO/
659 AM CDT SAT MAY 12 2012

THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A 

* FLOOD WARNING FOR 
  THE CLEAR CREEK IN FRIENDSWOOD AT FM 528.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 0631 AM SATURDAY THE STAGE WAS 9.8 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 12.0 FEET. 
* FORECAST...THE CREEK IS EXPECTED TO RISE ABOVE FLOOD STAGE WITHIN THE NEXT
  HOUR.

$$

TXC167-201-122358-
/O.NEW.KHGX.FL.W.0048.120512T1159Z-000000T0000Z/
/CCBT2.1.ER.120512T1159Z.120512T1244Z.000000T0000Z.UU/
659 AM CDT SAT MAY 12 2012

THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A 

* FLOOD WARNING FOR 
  THE COWARD'S CREEK IN FRIENDSWOOD.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 0634 AM SATURDAY THE STAGE WAS 28.7 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 28.8 FEET. 
* FORECAST...THE CREEK IS EXPECTED TO RISE ABOVE FLOOD STAGE WITHIN THE NEXT
  HOUR.

$$

TXC167-201-122358-
/O.NEW.KHGX.FL.W.0049.120512T1208Z-000000T0000Z/
/CCWT2.1.ER.120512T1208Z.120512T1244Z.000000T0000Z.UU/
659 AM CDT SAT MAY 12 2012

THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A 

* FLOOD WARNING FOR 
  THE CHIGER CREEK IN FRIENDSWOOD.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 0629 AM SATURDAY THE STAGE WAS 28.5 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 29.0 FEET. 
* FORECAST...THE CREEK IS EXPECTED TO RISE ABOVE FLOOD STAGE WITHIN THE NEXT
  HOUR.

$$

TXC167-201-122358-
/O.NEW.KHGX.FL.W.0050.120512T1159Z-000000T0000Z/
/CBAT2.1.ER.120512T1043Z.120512T1142Z.000000T0000Z.UU/
659 AM CDT SAT MAY 12 2012

THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A 

* FLOOD WARNING FOR 
  THE CLEAR CREEK AT BAY AREA BOULEVARD.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 0642 AM SATURDAY THE STAGE WAS 8.8 FEET. 
* FLOOD STAGE IS 8.0 FEET.
* FORECAST...THE CREEK ROSE ABOVE FLOOD STAGE EARLIER THIS MORNING WITH A
  CONTINUED RISE EXPECTED FOR THE NEXT COUPLE OF HOURS. 


$$
682 
WGUS44 KHGX 121208
FLWHGX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON, TX
708 AM CDT SAT MAY 12 2012

...THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A FLOOD WARNING 
FOR THE FOLLOWING RIVERS...

  CLEAR CREEK IN PEARLAND MYKAWA STREET AFFECTING BRAZORIA AND HARRIS COUNTIES 
  CLEAR CREEK IN FRIENDSWOOD AT FM 528 AFFECTING GALVESTON AND HARRIS COUNTIES
  COWARD'S CREEK IN FRIENDSWOOD AFFECTING GALVESTON AND HARRIS COUNTIES
  CHIGER CREEK IN FRIENDSWOOD AFFECTING GALVESTON AND HARRIS COUNTIES
  CLEAR CREEK AT BAY AREA BOULEVARD AFFECTING GALVESTON AND HARRIS COUNTIES

FOR CLEAR CREEK, AT MYKAWA STREET...FRIENDSWOOD AT FM 528...FRIENDSWOOD...
FRIENDSWOOD...BAY AREA BOULEVARD, MINOR FLOODING IS OCCURRING AND IS EXPECTED
TO CONTINUE.  

THUNDERSTORMS FOCUSING ALONG A WARM FRONTAL BOUNDARY HAS PRODUCED 5 TO 7 INCHES
OF RAIN OVER THE CLEAR CREEK WATERSHED IN THE PAST 6 TO 8 HOURS. RUNOFF FROM
THIS RAINFALL HAS PRODUCED A SIGNIFICANT RISE AND MINOR FLOODING ON CLEAR CREEK
ABOVE MYKAWA ROAD TO BELOW I-45.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PERSONS ARE URGED TO STAY AWAY FROM THE RIVER UNTIL WATER LEVELS RECEDE. 

MOTORISTS SHOULD AVOID ANY WATER COVERED ROADS AND FIND AN ALTERNATE ROUTE. 

LIVESTOCK AND EQUIPMENT SHOULD REMAIN OUT OF THE FLOOD PLAIN FOR THE NEXT FEW 
DAYS.

STAY TUNED TO NOAA WEATHER RADIO OR OTHER NEWS SOURCES FOR FURTHER UPDATES.

&&

130008-
/O.NEW.KHGX.FL.W.0046.120512T1208Z-000000T0000Z/
/MYKT2.1.ER.120512T0943Z.120512T1145Z.000000T0000Z.UU/
708 AM CDT SAT MAY 12 2012

THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A 

* FLOOD WARNING FOR 
  CLEAR CREEK IN PEARLAND AT MYKAWA STREET.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 0645 AM SATURDAY THE STAGE WAS 40.9 FEET. 
* FLOOD STAGE IS 39.8 FEET. 
* FORECAST...THE CREEK ROSE ABOVE FLOOD STAGE EARLIER THIS MORNING WITH A
  CONTINUED RISE EXPECTED FOR THE NEXT COUPLE OF HOURS.


$$

TXC167-201-130008-
/O.NEW.KHGX.FL.W.0047.120512T1237Z-000000T0000Z/
/HCCT2.1.ER.120512T1237Z.120512T1240Z.000000T0000Z.NO/
708 AM CDT SAT MAY 12 2012

THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A 

* FLOOD WARNING FOR 
  CLEAR CREEK IN FRIENDSWOOD AT FM 528.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 0646 AM SATURDAY THE STAGE WAS 10.1 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 12.0 FEET. 
* FORECAST...THE CREEK IS EXPECTED TO RISE ABOVE FLOOD STAGE WITHIN THE NEXT 1
  TO 2 HOURS.

$$

TXC167-201-130008-
/O.NEW.KHGX.FL.W.0048.120512T1208Z-000000T0000Z/
/CCBT2.1.ER.120512T1144Z.120512T1244Z.000000T0000Z.UU/
708 AM CDT SAT MAY 12 2012

THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A 

* FLOOD WARNING FOR 
  COWARD'S CREEK IN FRIENDSWOOD.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 0645 AM SATURDAY THE STAGE WAS 28.8 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 28.8 FEET. 
* FORECAST...THE CREEK IS EXPECTED TO RISE ABOVE FLOOD STAGE WITHIN THE NEXT
  HOUR.

$$

TXC167-201-130008-
/O.NEW.KHGX.FL.W.0049.120512T1208Z-000000T0000Z/
/CCWT2.1.ER.120512T1208Z.120512T1244Z.000000T0000Z.UU/
708 AM CDT SAT MAY 12 2012

THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A 

* CHIGER CREEK IN FRIENDSWOOD.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 0629 AM SATURDAY THE STAGE WAS 28.5 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 29.0 FEET. 
* FORECAST...THE CREEK IS EXPECTED TO RISE ABOVE FLOOD STAGE WITHIN THE NEXT
  HOUR.

$$

TXC167-201-130008-
/O.NEW.KHGX.FL.W.0050.120512T1208Z-000000T0000Z/
/CBAT2.1.ER.120512T1043Z.120512T1150Z.000000T0000Z.UU/
708 AM CDT SAT MAY 12 2012

THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A 

* FLOOD WARNING FOR 
  CLEAR CREEK AT BAY AREA BOULEVARD.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 0650 AM SATURDAY THE STAGE WAS 8.9 FEET. 
* FLOOD STAGE IS 8.0 FEET.
* FORECAST...THE CREEK ROSE ABOVE FLOOD STAGE EARLIER THIS MORNING WITH A
  CONTINUED RISE EXPECTED FOR THE NEXT COUPLE OF HOURS.


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this river flood warning went out at May 12, 6:53 AM CDT, 4 minutes earlier.

Area forecast discussion, May 12, 6:53 AM CDT, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
653 AM CDT SAT MAY 12 2012

.DISCUSSION...
SEE AVIATION SECTION FOR 12Z TAF ISSUANCE

&&

.AVIATION...
LINE OF STRONG TSRA BEGINNING TO PUSH SOUTHWARD THIS MORNING AND
WILL CONTINUE TO IMPACT GLS AND LBX THROUGH THE NEXT COUPLE OF
HOURS BEFORE MOVING INTO THE COASTAL WATERS. NORTHWESTERLY FLOW
SHOULD CONTINUE ACROSS MUCH OF THE REGION TODAY IN THE WAKE OF
THIS SYSTEM. HAVE INCLUDED MENTION OF VCSH FOR LATER TODAY ACROSS
THE NORTHERN SITES AS HIGH RES MODELS HAVE HINTED AT SOME
SCATTERED REDEVELOPMENT LATE THIS AFTERNOON INTO THE EARLY EVENING
HOURS. MODEL GUIDANCE IN FAIRLY GOOD AGREEMENT WITH LOW CIGS
BUILDING INTO THE REGION EARLY SUNDAY MORNING. GFS IN PARTICULAR
BRINGS IFR CIGS TO MUCH OF THE REGION. WILL NOT GO THAT LOW WITH
THIS ISSUANCE BUT HAVE INCLUDED MVFR CIGS FOR MOST SITES
OVERNIGHT. 38

&&

.PREV DISCUSSION... /ISSUED 638 AM CDT SAT MAY 12 2012/

UPDATE...
UPDATE FOR CURRENT TRENDS.

DISCUSSION...
FLOODING RAINS HAVE PROMPTED A COUPLE OF FLASH FLOOD WARNINGS THIS
MORNING WITH KEEGANS BAYOU AREA RECEIVING 6-7 INCHES OVERNIGHT AND
CLEAR CREEK AND TRIBUTARIES RECEIVING 5-6 INCHES. LINE OF STORMS
SHOULD EXIT THE COAST SHORTLY. STORMS SEEMED TO TRAIN ALONG
COLLISION OF OUTFLOW BOUNDARIES AND REMNANT BOUNDARY.  REDUCED
CHANCES FOR PCPN THE REST OF TODAY AS ATMOSPHERE SHOULD HAVE
STABILIZED A BIT AFTER THIS CLUSTER OF STORMS EXITS. CANNOT
ELIMINATE POPS UNTIL THE UPPER TROUGH/LOW MOVE EAST OF THE CWA.
WINDS SHOULD TURN NORTHERLY IN THE WAKE OF OVERNIGHT SYSTEM. AS
TROUGH PASSES THROUGH SKIES SHOULD BECOME PARTLY CLOUDY BY THIS
AFTERNOON.

NEXT UPPER TROUGH WILL BRING AN INCREASE IN PCPN CHANCES ON
TUESDAY INTO WEDNESDAY.

PREV DISCUSSION... /ISSUED 349 AM CDT SAT MAY 12 2012/

DISCUSSION...
SOUTH HALF OF CWA APPEARS TO BE IN LEFT EXIT REGION FROM SMALL
JET STREAK MOVING ACROSS DEEP SOUTH TEXAS THIS MORNING WHICH IS
AIDING THE CONTINUED CONVECTION TONIGHT. LOCALLY HEAVY RAINS
FALLING SOUTHERN PORTIONS OF HOUSTON METRO AREA. OUTFLOW BOUNDARY
EVIDENT ON RADAR RACING SOUTH OF THE MAIN AREA OF HEAVY RAINS SO
EXPECT A GRADUAL WEAKENING BY FIRST FEW HOURS AFTER SUNRISE. MORE
SHRA/TSRA SEEN ON SATELLITE AND RADAR MOVING IN FROM THE WEST WILL
HELP KEEP POPS WELL ABOVE GUIDANCE THROUGH NOON FOR AREAS SOUTH OF
I10. PRODUCTS LIKELY A LITTLE LATE THIS MORNING DUE TO ACTIVE
WEATHER AND WILL PROBABLY ISSUE ANOTHER AFDHGX IN A FEW HOURS TO
UPDATE AND DISCUSS LONGER TERM FORECASTS.

&&

.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL)      80  62  80  62  81 /  20  10  10  10  10
HOUSTON (IAH)              83  63  82  63  83 /  30  10  10  10  10
GALVESTON (GLS)            82  71  81  70  81 /  60  10  10  10  10

&&

.HGX WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...NONE.
&&

DISCUSSION...04
AVIATION/MARINE...38
Hazardous weather outlook, May 12, 6:51 AM CDT, 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
651 AM CDT SAT MAY 12 2012

GMZ330-335-350-355-370-375-TXZ163-164-176>179-195>200-210>214-226-
227-235>238-131200-
AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND-
GALVESTON-GALVESTON BAY-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-
MADISON-MATAGORDA-MATAGORDA BAY-MONTGOMERY-POLK-SAN JACINTO-
TRINITY-WALKER-WALLER-WASHINGTON-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM-
WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-WHARTON-
651 AM CDT SAT MAY 12 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT
A LINE OF THUNDERSTORMS THAT PRODUCED LOCALLY FLOODING RAINS WILL
MOVE OFF THE COAST EARLY TODAY. UNTIL AN UPPER TROUGH PASSES EAST
OF THE AREA BY EARLY THIS EVENING A FEW THUNDERSTORMS SHOULD OCCUR
DURING THE AFTERNOON HOURS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
AN APPROACHING WEATHER SYSTEM MAY BRING SHOWERS AND THUNDERSTORMS
TO THE AREA ON LATE MONDAY INTO TUESDAY.

.SPOTTER INFORMATION STATEMENT...
AFTER MID MORNING TODAY SPOTTER ACTIVATION IS NOT LIKELY.

In the hours before

Special weather statement, May 12, 1:16 AM CDT, 5 hours 41 minutes before
SPECIAL WEATHER STATEMENTNATIONAL WEATHER SERVICE HOUSTON/GALVESTON
TX116 AM CDT SAT MAY 12 2012

TXZ213-227-237-120700-
HARRIS TX-FORT BEND TX-BRAZORIA TX-
116 AM CDT SAT MAY 12 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HARRIS...EAST
CENTRAL FORT BEND AND NORTHERN BRAZORIA COUNTIES UNTIL 200 AM CDT...

AT 108 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
TRACKING A STRONG THUNDERSTORM 6 MILES NORTHWEST OF
PEARLAND...MOVING EAST AT 15 MPH.

HAIL UP TO THE SIZE OF DIMES WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SOUTH HOUSTON AND BROOKSIDE VILLAGE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT SATURDAY
MORNING FOR SOUTHEASTERN TEXAS.

LAT...LON 2954 9544 2966 9547 2976 9514 2959 9511
TIME...MOT...LOC 0608Z 259DEG 15KT 2960 9541
Special weather statement, May 12, 5:42 AM CDT, 1 hour 15 minutes before
SERVICE HOUSTON/GALVESTON TX542 AM CDT SAT MAY 12 2012

TXZ227-236>238-121130-
FORT BEND TX-GALVESTON TX-MATAGORDA TX-BRAZORIA TX-
542 AM CDT SAT MAY 12 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN FORT BEND...
SOUTHWESTERN GALVESTON...MATAGORDA AND BRAZORIA COUNTIES UNTIL 630
AM CDT...

AT 539 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
TRACKING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING
FROM 8 MILES NORTHWEST OF HOLIDAY LAKES TO SWEENY TO 7 MILES
SOUTHEAST OF BAY CITY...OR ALONG A LINE EXTENDING FROM 13 MILES
NORTHWEST OF ANGLETON TO 8 MILES SOUTHWEST OF WEST COLUMBIA TO 23
MILES NORTHEAST OF PALACIOS...AND MOVING EAST AT 30 MPH.

HAIL UP TO THE SIZE OF PEAS AND WIND GUSTS UP TO 40 MPH WILL BE
POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
LAKE JACKSON...ANGLETON...LA MARQUE...FREEPORT...CLUTE...WEST
COLUMBIA...SWEENY...RICHWOOD...BRAZORIA...WILD PEACH VILLAGE...
JONES CREEK...DANBURY...OYSTER CREEK...HOLIDAY LAKES...BAILEY'S
PRAIRIE...SURFSIDE BEACH...LIVERPOOL...BONNEY AND QUINTANA. <L>
T...LON 2884 9602 2905 9580 2938 9560 2937 9499
      2918 9510 2919 9513 2920 9515 2910 9515
      2911 9519 2907 9518 2904 9523 2900 9522
      2886 9539 2887 9544 2875 9565
TIME...MOT...LOC 1039Z 277DEG 25KT 2931 9559 2904 9574 2889 9591

The office that day

Everything else NWS Houston/Galveston, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 7:07 PM CDTTornado WarningHGXFort Bend, Harris23 min
May 11, 7:30 PM CDTTornado WarningHGXFort Bend, Harris30 min
May 11, 8:00 PM CDTSevere Thunderstorm WarningHGXFort Bend, Harris, Waller45 min
May 11, 8:08 PM CDTSevere Thunderstorm WarningHGXPolk, San Jacinto, Trinity, Walker52 min
May 11, 8:29 PM CDTSevere Thunderstorm WarningHGXFort Bend, Harris46 min
May 11, 9:03 PM CDTSevere Thunderstorm WarningHGXHouston46 min
May 11, 9:26 PM CDTSpecial Weather StatementHGXFort Bend49 min
May 11, 9:37 PM CDTSevere Thunderstorm WarningHGXFort Bend, Harris, Waller38 min
May 11, 10:14 PM CDTSevere Thunderstorm WarningHGXFort Bend, Harris46 min
May 11, 10:40 PM CDTSpecial Weather StatementHGXMadison50 min
May 11, 10:57 PM CDTSevere Thunderstorm WarningHGXBrazoria, Fort Bend, Harris48 min
May 11, 11:06 PM CDTSpecial Marine WarningHGX54 min
May 11, 11:08 PM CDTSpecial Weather StatementHGXChambers52 min
May 11, 11:29 PM CDTSevere Thunderstorm WarningHGXChambers, Galveston, Harris61 min
May 11, 11:36 PM CDTSpecial Weather StatementHGXTrinity39 min
May 11, 11:41 PM CDTSpecial Weather StatementHGXGalveston49 min
May 12, 12:08 AM CDTSpecial Marine WarningHGX67 min
May 12, 12:29 AM CDTSevere Thunderstorm WarningHGXChambers, Galveston31 min
May 12, 12:47 AM CDTSpecial Weather StatementHGXPolk43 min
May 12, 1:16 AM CDTSpecial Weather StatementHGXHarris44 min
May 12, 1:38 AM CDTAreal Flood AdvisoryHGXBrazoria, Fort Bend, Galveston, Harris3 hr
May 12, 2:10 AM CDTSpecial Marine WarningHGX65 min
May 12, 2:57 AM CDTFlash Flood WarningHGXFort Bend, Harris6 hr
May 12, 3:15 AM CDTAreal Flood AdvisoryHGXBrazoria, Chambers, Fort Bend, Galveston, Harris3 hr
May 12, 5:26 AM CDTFlash Flood WarningHGXBrazoria, Fort Bend, Galveston, Harris3 hr
May 12, 6:32 AM CDTSpecial Marine WarningHGX28 min
May 12, 6:57 AM CDTRiver Flood WarningHGXGalveston, Harris6 days
May 12, 6:57 AM CDTRiver Flood WarningHGXGalveston, Harris6 days
May 12, 6:57 AM CDTRiver Flood WarningHGXGalveston, Harris6 days
May 12, 6:59 AM CDTSpecial Marine WarningHGX91 min
May 12, 7:15 AM CDTAreal Flood AdvisoryHGXFort Bend, Harris2 hr
May 12, 9:22 AM CDTAreal Flood AdvisoryHGXFort Bend53 min

Nearby

River Flood Warnings in Texas, 2012Every river flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.